Journal of Algebra Combinatorics Discrete Structures and Applications

The main goal of JACODESMATH is to present the most recent research in Algebra both pure and Applications and further related topics such as Discrete mathematics, Combinatorics, Cryptography, Coding, etc. Also JACODESMATH aims to provide a free medium to the research community on both time and quality.

 This journal is an online journal and free of charge to all parties. The papers can be accessed freely.

JACODESMATH is now growing stronger in its fourth year with its strong editorial board and quality of papers published. 

     
Citations in the google scholar for the papers published in JACODESMATH.  

2015 Citations by Global Impact Factor: 0.454


JACODESMATH  applied for the inclusion in WebOfScience index on December, 2016.

JACODESMATH publishes three issues per year: January (Issue 1)/May (Issue 2)/September (Issue 3).



Flag CounterGIFGoogleScholar

Creative Commons License
Journal of Algebra Combinatorics Discrete Structures and Applications is licensed under a Creative Commons Attribution 4.0 International License.





Volume: 4 Issue: 2 (Special Issue: Conference of Noncommutative rings and their applications, IV)

Table of Contents

Articles

André Leroy
PDF
Steve Szabo, Jay A. Wood
PDF
Noha Abdelghany, Nefertiti Megahed
PDF
Septimiu Crivei, Derya Keskin Tütüncü
PDF
- Irwansyah, Intan Muchtadi-Alamsyah, Ahmad Muchlis, Aleams Barra, Djoko Suprijanto
PDF
Steven T. Dougherty, Tane Vergili
PDF
Abdullah Harmanci, Huanyin Chen, A. Cigdem Ozcan
PDF
Lucio Centrone
PDF
Gladys Chalom, Raul A. Ferraz, Cesar Polcino Milies
PDF
Stephen M. Buckley, Desmond MacHale
PDF
M’hammed Boulagouaz, Mohamed Bouye
PDF
Philippe Langevin, Jay A. Wood
PDF
Dilshad Alghazzawi
PDF